MathSciNet Relay Station
MathSciNet bibliographic data
MR2331242 (2008c:05187) 05E05 (05E10 14N35)
Lapointe, Luc; Morse, Jennifer A $k$-tableau characterization of $k$-Schur functions. Adv. Math. 213 (2007), no. 1, 183–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement